# SDR AALA202206200059

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 66,424 hours, 26,351 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN AND CLOSE. ADJUSTED FORWARD LAVATORY DOOR HINGE (AALA202206200059) AND THRESHOLD (AALA202206203908). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
